# SDR 20000615AP014

- Difficulty date: November 13, 1999
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TWO RIVETS PULLING, AND .375 INCH CRACK AT DOUBLER AT LT WING LOWER FAIRING SUPPORT ANGLE AFT FALSE SPAR AREA, OUTBOARD OF NR 3 FLAP TRACK.  REMOVED DOUBLER FOR CRACK AND TWO RIVETS PULLING AS PER SRM 51-30-2 PAGE 1.  FABRICATED NEW DOUBLER REPAIR AS PER SRM 51-10-1 PAGE 4.  INSTALLED DOUBLER PER SRM 51-30-2 PAGE 1.  (M)
